# SDR AALA20020017

- Difficulty date: December 18, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND WORN AREA ON FUSELAGE FRAME AT BS 522 AT L6L.  CUT OUT DAMAGE AND INSTALLED DOUBLER PLATE PER 53-03 FIG 4 SHEET 1 SRM.  (M)
